# SDR SWAA2022051193013

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 500I ON THE AFT SIDEWALL ATTACH STRIP; THE AREA THAT SITS ABOVE THE RIGHT HAND TRANSITION ANGLE OTBD SIDE HAS EVIDENCE OF CORROSION. / [01] R&R AFT SIDEWALL ATTACH STRIP (PN 143A9485Y34) PER SRM 51-40-02
